Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Stomach pain, pale stools, flu, fever, pain after passing stools. Cure?

For the past month I have two different times when I have had a stomach ache. They have both been followed by a very pale stool . Two weeks ago when this happened, it went back to normal. Had the flu ( fever , aches) this past Sunday, stomach ache on Monday and when I went to the bathroom I could tell when it started hurting. Stool was half normal half pale
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, here the pale yellow color of stool may be normal if there is no history of mucus, blood and pus in stool and painful defecation then no need to worry about this, stop paying attention toward this because this could be normal, the color of feces alone is not matter here, hope this information helps you, have a nice day.
Answered: Sun, 4 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor